# SDR MEX2003459

- Difficulty date: October 3, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Engine: Pwa JT8D*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5930594547
- Part serial: SSEP870011
- Condition: Stuck
- Location: Mlg
- Part time: 7,888 hours, 4,769 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO TAXING  VIBRATION WS FELT ON THE BRAKES AND THE AIRCRAFT STOPS BY ITSELF.  DURING REVISION WAS DETECTED THE BRAKE NUMBER THREE TIED.  BRAKE ASSEMBLY AND TIRE NUMBER 3 WAS REPLACED IAW MM 32-42-01 AND 32-40-01.
